# SDR SWIA202264870

- Difficulty date: January 6, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOOR BEAM AT LBL9 FROM FS 409.00 TO FS 409.00+120 IS CORRODED IN MULITPLE LOCATIONS.   (C CHECK RO 3/11/2022)   REMOVED CORRODED FLOOR BEAM AT LBL9 F.S.409.00 - 409+120 AND INSTALLED NEW SERVICEABLE FLOOR BEAM IAW CRJ-200 SRM 51-42-21, 51-42-22, 51-42-13, AND 51-42-34. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337, NO CHANGE TO WEIGHT AND BALANCE. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
